# SDR DALA2024112011099

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 100,834 hours, 46,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 CATERING REPORTS DR4L EXT DOOR HANDLE INOP. CORRECTIVE ACTION: PUSH TO RELEASE SPRING DMG, R/R DR 4L OUTSIDE HANDLE RED RELEASE SPRING PER B757 IPC 52-11-01-07A. OPS CKD GOOD. (6542852)
